Duke Mathematical Journal

Sharp polynomial bounds on the number of scattering poles

Maciej Zworski

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 59, Number 2 (1989), 311-323.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077308003

Mathematical Reviews number (MathSciNet)
MR1016891

Zentralblatt MATH identifier
0705.35099

Digital Object Identifier
doi:10.1215/S0012-7094-89-05913-9

Subjects
Primary: 35P25: Scattering theory [See also 47A40]
Secondary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 81F15

Citation

Zworski, Maciej. Sharp polynomial bounds on the number of scattering poles. Duke Math. J. 59 (1989), no. 2, 311--323. doi:10.1215/S0012-7094-89-05913-9. http://projecteuclid.org/euclid.dmj/1077308003.


Export citation

References

  • [1] C. Bardos, G. Lebeau, and J. Rauch, Scattering frequencies and Gevrey $3$ singularities, Invent. Math. 90 (1987), no. 1, 77–114.
  • [2] I. T. Gohberg and M. G. Krein, Introduction to the Theory of Linear Nonself-Adjoint Operators, Translated from the Russian by A. Feinstein. Translations of Mathematical Monographs, Vol. 18, Amer. Math. Soc., Providence, RI, 1969.
  • [3] L. Hörmander, The Analysis of Linear Partial Differential Operators I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 256, Springer-Verlag, Berlin, 1983.
  • [4] A. Intissar, A polynomial bound on the number of the scattering poles for a potential in even dimensional spaces $\bf R^ n$, Comm. Partial Differential Equations 11 (1986), no. 4, 367–396.
  • [5] P. D. Lax and R. S. Phillips, Scattering Theory, Pure and Applied Mathematics, vol. 26, Academic Press, New York, 1967.
  • [6] P. D. Lax and R. S. Phillips, Decaying modes for the wave equation in the exterior of an obstacle, Comm. Pure Appl. Math. 22 (1969), 737–787.
  • [7] P. D. Lax and R. S. Phillips, A logarithmic bound on the location of the poles of the scattering matrix, Arch. Rational Mech. Anal. 40 (1971), 268–280.
  • [8] A. Melin, Intertwining methods in multidimensional scattering theory, University of Lund, Dept. of mathematics, preprint, 1987.
  • [9] A. Melin, Intertwining methods in the theory of inverse scattering, Internat. J. Quantum Chemistry 31 (1987), 739–746.
  • [10] R. B. Melrose, Scattering theory and the trace of the wave group, J. Funct. Anal. 45 (1982), no. 1, 29–40.
  • [11] R. B. Melrose, Polynomial bound on the number of scattering poles, J. Funct. Anal. 53 (1983), no. 3, 287–303.
  • [12] R. B. Melrose, Growth estimates for the poles in potential scattering, unpublished manuscript, 1984.
  • [13] R. B. Melrose, Polynomial bounds on the distribution of poles in scattering by an obstacle, Journées “Equations aux dérivées partielles”, Saint-Jean-des-Montes, 1984.
  • [14] R. B. Melrose, Weyl asymptotics for the phase in obstacle scattering, Comm. Partial Differential Equations 13 (1988), no. 11, 1431–1439.
  • [15] R. G. Newton, Noncentral potentials: The generalized Levinson theorem and the structure of the spectrum, J. Math. Phys. 18 (1977), no. 7, 1348–1357.
  • [16] N. Shenk and D. Thoe, Resonant states and poles of the scattering matrix for perturbations of $-\Delta$, J. Math. Anal. Appl. 37 (1972), 467–491.
  • [17] E. C. Titchmarsh, The Theory of Functions, Oxford University Press, Oxford, 1968.
  • [18] M. Zworski, Distribution of poles for scattering on the real line, J. Funct. Anal. 73 (1987), no. 2, 277–296.
  • [19] M. Zworski, Sharp polynomial bounds on the number of scattering poles of radial potentials, J. Funct. Anal. 82 (1989), no. 2, 370–403.